Please use this identifier to cite or link to this item:
Title: Small modules and Qf-Rings
Authors: Ngo, Si Tung
Keywords: modules;Qf-Rings
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 2 (2004)
Abstract: It is shown that a semiperfect ring R is quasi-Frobenius if and only if R has finite right uniform dimension and every closed uniform submodule of R(u) is a direct summand where R(u>) denotes the direct sum of UJ copies of the right R -module R and u is the first infinite ordinal. This result extends the one of D. V. Huynh and N. s. Tung in [5. Theorem 1].
Description: p. 39-43
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 212.pdf
  • Description : 
  • Size : 2.42 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.